# SDR CA060620005

- Difficulty date: June 18, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 41,000 FT, AT -54 DEGREES TO 26,000 FT WITH NO FLAP SELECTION.  "FLAP FAILED" AMBER CAS MESSAGE ILLUMINATED.  AT 5000 FT, THE CREW WAS ABLE TO RESET THE FLAP SYSTEM AND AN UNEVENTFUL LANDING WAS MADE. TECHNICIAN FROM LEARJET INC WAS DISPATCHED TO INSPECT AND RETURN THE AIRCRAFT TO SERVICE, AFTER WHICH THE AIRCRAFT FOR FURTHER TROUBLESHOOTING.
